Alert archive / Georgia / River Flood Warnings in 2011
River Flood Warning 51, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 6, 2011, 4:40 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2011, 4:40 PM EDT (20:40 UTC)
- Expired
- Sep 7, 2011, 9:02 AM EDT
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
184 WGUS42 KFFC 062040 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 PM EDT TUE SEP 6 2011 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC213-313-071040- /O.NEW.KFFC.FL.W.0051.110906T2040Z-000000T0000Z/ /ETNG1.1.ER.110906T2030Z.110906T2030Z.000000T0000Z.NO/ 440 PM EDT TUE SEP 6 2011 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CONASAUGA RIVER NEAR ETON. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 430 PM TUESDAY THE STAGE WAS 11.7 FEET...AND RISING SLOWLY * FLOOD STAGE IS 12 FEET. * MINOR FLOODING IS FORECAST. * AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD. $$
3 follow-up statements
616 WGUS82 KFFC 070116 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 916 PM EDT TUE SEP 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND HAMILTON COUNTIES LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY GAC047-TNC065-071516- /O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/ /WCKG1.1.ER.110906T0115Z.110906T2230Z.000000T0000Z.UU/ 916 PM EDT TUE SEP 6 2011 THE FLOOD WARNING CONTINUES FOR THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE. * UNTIL FURTHER NOTICE. * AT 8 PM TUESDAY THE STAGE WAS 12.2 FEET...AND SLOWLY RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11.0 FEET. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA. $$ GAC083-TNC065-071516- /O.CON.KFFC.FL.W.0048.000000T0000Z-110907T2225Z/ /ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T1625Z.UU/ 916 PM EDT TUE SEP 6 2011 THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL WEDNESDAY EVENING. * AT 9 PM TUESDAY THE STAGE WAS 15.3 FEET...AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. $$ GAC213-313-071516- /O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.110906T2030Z.110907T0100Z.000000T0000Z.NO/ 916 PM EDT TUE SEP 6 2011 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON. * UNTIL FURTHER NOTICE. * AT 9 PM TUESDAY THE STAGE WAS 12.0 FEET...AND SLOWLY RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD. $$ GAC313-071516- /O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.110906T0845Z.110907T0045Z.000000T0000Z.UU/ 916 PM EDT TUE SEP 6 2011 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 8 PM TUESDAY THE STAGE WAS 18.9 FEET...AND SLOWLY RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$
145 WGUS82 KFFC 070857 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EDT WED SEP 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND HAMILTON COUNTIES LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY GAC047-TNC065-072257- /O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/ /WCKG1.1.ER.110906T0115Z.110907T0830Z.000000T0000Z.UU/ 457 AM EDT WED SEP 7 2011 THE FLOOD WARNING CONTINUES FOR THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE * UNTIL FURTHER NOTICE. * AT 4AM WEDNESDAY THE STAGE WAS 12.7 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11 FEET. * AT 13 FEET...MINOR FLOODING EXPANDS FURTHER INTO THE WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 146...OR CLOUD SPRINGS ROAD...BRIDGE. MINOR FLOODING OF THE CREEK ALSO EXPANDS MUCH FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA. * THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 12.6 FEET ON MAR 11 2011. $$ GAC083-TNC065-072257- /O.CON.KFFC.FL.W.0048.000000T0000Z-110908T0300Z/ /ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T2100Z.UU/ 457 AM EDT WED SEP 7 2011 THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND * UNTIL THIS EVENING. * AT 4AM WEDNESDAY THE STAGE WAS 13 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN TRENTON... MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL OF THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. $$ GAC213-313-072257- /O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.110906T2030Z.110907T0730Z.000000T0000Z.NO/ 457 AM EDT WED SEP 7 2011 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON * UNTIL FURTHER NOTICE. * AT 4AM WEDNESDAY THE STAGE WAS 12.3 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS OCCURS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286...OR DAWNVILLE ROAD. * THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 12.1 FEET ON SEP 22 2009. $$ GAC313-072257- /O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.110906T0845Z.110907T0815Z.000000T0000Z.UU/ 457 AM EDT WED SEP 7 2011 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 4AM WEDNESDAY THE STAGE WAS 19.1 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16 FEET. * AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. * THIS RIVER LEVEL COMPARES TO A PREVIOUS LEVEL OF 19.1 FEET ON FEB 7 2010. $$
725 WGUS82 KFFC 071302 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 AM EDT WED SEP 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES... CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES... GAC213-313-071332- /O.CAN.KFFC.FL.W.0051.000000T0000Z-110907T1302Z/ /ETNG1.1.ER.110906T2030Z.110907T0730Z.110907T1127Z.NO/ 902 AM EDT WED SEP 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE CONASAUGA RIVER NEAR ETON. * AT 8 AM WEDNESDAY THE STAGE WAS 11.6 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD. $$ GAC083-TNC065-071332- /O.CAN.KFFC.FL.W.0048.000000T0000Z-110908T0300Z/ /ENGG1.1.ER.110905T1933Z.110906T1730Z.110907T1151Z.UU/ 902 AM EDT WED SEP 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * AT 8 AM WEDNESDAY THE STAGE WAS 11.9 FEET...AND FALLING. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 6, 4:15 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 6, 4:15 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT TUE SEP 6 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SURFACE LOW ASSOCIATED WITH THE REMNANTS OF LEE WAS LOCATED AROUND
THE GA/TN/NC BORDER THIS AFTERNOON BUT THE BULK OF THE SHOWERS AND
THUNDERSTORMS WERE WELL EAST AND NORTH OF THE CWA. SOME LIGHT
SHOWERS AND DRIZZLE WERE ROTATING AROUND THE SYSTEM BUT
ACCUMULATIONS SHOULD CONTINUE BE LIGHT. THIS TREND WILL CONTINUE
OVERNIGHT WITH A SLIGHT CHANCE OF SHOWERS ACROSS FAR NORTH GEORGIA
AND DRIZZLE POSSIBLE SOUTHWARD INTO THE ATLANTA METRO AREA.
AIRMASS IS STABLE AND THUS NO THREAT OF THUNDERSTORMS ACROSS THE
CWA.
AS THE FRONT THAT HELPED PULL THE MOISTURE FROM LEE NORTHWARD PUSHES
SOUTH AND TO THE EAST...THE SURFACE AND UPPER LOW FROM LEE ARE
PULLED NORTHWARD. THIS WILL PULL THE MOISTURE ASSOCIATED WITH THE
SYSTEM NORTHWARD AND DECREASE THE RAIN CHANCES ACROSS THE CWA
EXCEPT ACROSS FAR NORTH GEORGIA THAT WILL STILL BE UNDER THE
INFLUENCE OF THE DYNAMICS OF THE LOW. BY WEDNESDAY NIGHT...THE
SURFACE LOW WILL MOVE INTO THE OHIO VALLEY WHILE THE UPPER LOW
ROTATES AROUND THE OHIO/TENNESSEE VALLEY THROUGH THE REMAINDER OF
THE SHORT TERM. WITH THIS THE BETTER DYNAMICS AND MOISTURE WILL
MOVE NORTH OF THE AREA AND THUS HAVE CONTINUED THE TREND OF NO
POPS FOR THE END OF THE SHORT TERM.
TEMPERATURES ARE UNSEASONABLY LOW TODAY BUT A MUCH WELCOMED
BREAK. WE WILL HAVE TO SEE IF WE BREAK ANY MAX TEMPS FOR THE
LOWEST RECORDED MAX TEMPS THIS AFTERNOON. LOW TEMPS FOR WEDNESDAY
MORNING WILL BE EVEN COOLER THAN THIS MORNING. PERSISTENCE IS NO
HELP WITH THE TEMPS AND CLOUD COVERAGE WILL MAKE MORNING TEMPS A
LITTLE BIT OF A CHALLENGE. USED A MAV/MET BLEND FOR LOW TEMPS BUT
LEANED TOWARD THE MAV FOR MAX TEMPS.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE SURFACE LOW AND UPPER LOW FROM LEE WILL REMAIN OVER THE
TENNESSEE/OHIO VALLEY REGION AND KEEP THE CWA DRY THROUGH
SATURDAY. AFTER THIS THE MODELS DIVERGE AND SOLUTIONS ARE QUITE
DIFFERENT. ECMWF BRINGS ANOTHER TROPICAL SYSTEM INTO ALABAMA
BRINGING ANOTHER ROUND OF TROPICAL RAIN SHOWERS TO THE
CWA...HOWEVER THE GFS TAKES THE SYSTEM TO MEXICO...BUILDS HIGH
PRESSURE ACROSS THE SOUTHEAST ON TUESDAY AND KEEPS THE CWA DRY.
WILL CONTINUE PREVIOUS FORECAST AND KEEP CWA MOSTLY DRY IN THE
LONG TERM.
&&
.CLIMATE...
RECORDS FOR 09-06
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 64 1950 75 1925 51 1997
KATL 98 1925 66 2000 76 1925 50 1924
1918 1899
KCSG 99 1990 68 1974 74 1980 57 1953
1970
1949
KMCN 100 1954 66 1974 77 1925 49 1997
1925
RECORDS FOR 09-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 106 1925 66 1962 74 1925 55 1997
KATL 102 1925 65 1918 77 1925 56 1896
1891
KCSG 100 1990 71 2000 75 1999 58 1952
1950 1990
1977
KMCN 101 1925 69 1918 75 1925 53 1997
&&
.AVIATION...
18Z UPDATE...
SOUTHWEST TO WEST WINDS WILL PREVAIL ACROSS THE TAF SITES WITH
GUSTS POSSIBLE THROUGH 00Z. AS REMNANTS OF LEE LIFT NORTHWARD...
COOLER AIR OVER NORTH AL AND TN WILL SPREAD ACROSS MAINLY NORTH
GEORGIA...KEEPING CIGS IN THE MVFR CATEGORY THIS AFTERNOON...AND
DRIZZLE WILL BE POSSIBLE OFF AND ON IN ATL...ESPECIALLY AREA TAF
SITES. WITH GROUND STILL SATURATED...IFR CONDITION EXPECTED
OVERNIGHT. WINDS FORECAST STRONG ENOUGH FOR IMPACTS TO VISIBILITY
TO BE MINIMUM EXCEPT AT THE USUAL SUSPECTS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND WEATHER.
HIGH CONFIDENCE ON VISIBILITY AND WINDS
12
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 57 72 58 80 / 10 5 5 10
ATLANTA 56 70 57 76 / 10 5 5 10
BLAIRSVILLE 57 67 56 72 / 20 20 20 10
CARTERSVILLE 57 69 56 75 / 10 10 10 10
COLUMBUS 55 74 57 81 / 5 0 5 10
GAINESVILLE 57 69 58 76 / 10 10 10 10
MACON 57 76 58 82 / 5 5 5 10
ROME 59 71 57 77 / 20 20 10 10
PEACHTREE CITY 55 70 54 77 / 5 5 5 10
VIDALIA 60 79 61 83 / 5 5 5 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
11Hazardous weather outlook, Sep 6, 9:30 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 AM EDT TUE SEP 6 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 930 AM EDT TUE SEP 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... THE REMNANTS OF TROPICAL DEPRESSION LEE WILL MOVE NORTH OF THE STATE BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS IN FAR NORTH GEORGIA FRIDAY THROUGH MONDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 6, 4:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT TUE SEP 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TORNADO 3 WSW WOODSTOCK 34.08N 84.57W
09/05/2011 F1 CHEROKEE GA NWS STORM SURVEY
*** 1 INJ *** MAX WIND SPEED 90 MPH...PATH LENGTH 24
MILES SEMI-CONTINUOUS...MAX PATH WIDTH 1/4 MILE. INITIAL
TOUCH DOWN JUST SOUTH OF DIXIE SPEEDWAY NEAR WOODSTOCK IN
SOUTH CENTRAL CHEROKEE COUNTY...MOVED NORTH TO NORTHEAST
THEN LIFTED COMPLETELY NEAR NELSON IN NORTH CENTRAL
CHEROKEE COUNTY. BROOKSHIRE AND TOWNE LAKE HILLS SOUTH
SUBDIVISIONS HARDEST HIT WITH 400 HOMES DAMAGED OR
DESTROYED. 1 CONFIRMED INJURY.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:44 PM EDT | Areal Flood Warning | FFC | Catoosa, Dade, Walker | 12 hr |
| Sep 5, 9:12 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Sep 5, 9:24 PM EDT | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Fannin and 7 more | 12 hr |
| Sep 5, 9:44 PM EDT | River Flood Warning | FFC | Catoosa | 58 hr |
| Sep 6, 5:02 AM EDT | River Flood Warning | FFC | Whitfield | 63 hr |
Nearby
River Flood Warnings in Georgia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.